# SDR 9WGA2020081089901

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N799JN
- Make and model: Doug MD-11F
- Aircraft serial: 48799
- Aircraft time: 74,384 hours, 13,947 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Fire Detectors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FIRE DETECTION 3 FAIL ALERT JUST AFTER TAKE-OFF.
